# SDR UPS00831705

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, CUSP ANGLE AT STA 70 LEFT AT L1 DOOR IS CRACKED.  FABRICATED DOUBLER IAW DC8 SRM 53-2-0.  INSTALLED DOUBLER IAW DC8 SRM 53 -2-0.  FABRICATED TITANIUM SPLICES AND INSTALLED IAW REO G-07097.
